i have a problem that no doc can resolve. everytime i put moisturizer on my face,my face gets swollen and i feel like bad clogged sinuses underneath the eyes when i wash my face its ok.it started when i went overboard with retin-a.nothing i do is helping.also my eyelashes have fallen.i used to have think eyelashes.skin under eyes is so thin. all the docs give me steroid/elidel which dont help.tried not doing anything at all too.ti have used all moisturizers under the sun,i m getting soonl.
Skin Care Problems After Retin-A?
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
Does Retin-A thin the skin over years of use? (photo) 1 doctor answer
Retin-A (Trentinoin) 0.1% Around Eyes - Now I Have Wrinkles, Dark... 2 doctor answers
Will Retin-A Thin the Skin and Cause Broken Blood Vessels? 3 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community